×

Found 1,799 Documents (Results 1–100)

100
MathJax

Existence and approximations for order-preserving nonexpansive semigroups over \(\mathrm{CAT}(\kappa)\) spaces. (English) Zbl 1472.47049

Cho, Yeol Je (ed.) et al., Advances in metric fixed point theory and applications. Singapore: Springer. 111-132 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Fixed point theorems for new contractions with application in dynamic programming. (English. Russian original) Zbl 1476.54120

Vestn. St. Petersbg. Univ., Math. 54, No. 2, 206-212 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 2, 338-348 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the problem of solvability of nonlinear boundary value problems for arbitrary isotropic shallow shells of the Timoshenko type with free edges. (English. Russian original) Zbl 1468.74035

Russ. Math. 65, No. 4, 81-97 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 4, 90-107 (2021).
MSC:  74K25 74G22 35Q74
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software